# SDR ASAA1058049

- Difficulty date: July 10, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 10,371 hours, 3,022 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 10255
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 8,564 hours, 2,752 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT PRESSURE SPLIT L=44 PSI R= 26 PSI AT CRUISE 35000FT N1 = 89.1 N2= 93.2 AFTER 4 HOURS OF FLIGHT THE PRESSURE BUMP LEFT CABIN RATE DESCENDED 400FPM AND DUCT PRESSURE SPLIT CHANGE TO L=40 PSI AND R= 32 PSI THAN BOTH TO ORIGINAL SPLIT 44/26.  PERFORMED ENGINE BLEED AIR SYSTEM HEALTH CHECK ON NR 2 ENG REF MM 36 11 00 700 801 ENG FAILS THE REVERSE FLOW CHECK PROTECTION TEST STEP I.  REPLACED THE HIGH STAGE REGULATOR REF MM 36 11 07.  RE-PERFORMED THE TEST AND TEST NOW PASSES.  OPS NORMAL.
